# SDR EIA2000168

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, AFT CARGO COMPARTMENT BS 1680 LBL 60 FLOORBEAM WEB FOUND PUNCH HOLE.  TRIMMED OFF, NDT INSPECTED AND REPAIRED PER SRM 51-40-02.  (M)
